EconPapers    
Economics at your fingertips  
 

Estimate of Number of Periodic Solutions of Second-Order Asymptotically Linear Difference System

Honghua Bin and Zhenkun Huang

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We investigate the number of periodic solutions of second-order asymptotically linear difference system. The main tools are Morse theory and twist number, and the discussion in this paper is divided into three cases. As the system is resonant at infinity, we use perturbation method to study the compactness condition of functional. We obtain some new results concerning the lower bounds of the nonconstant periodic solutions for discrete system.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/707686.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/707686.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:707686

DOI: 10.1155/2013/707686

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:707686